Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why has periods not come still even after taking meprate tablets ?

i have done sex with my wife in her periods time, then she take i-pill in period time,but now one month later her periods are delayed, we check two times for pegnancy test but both times test are negative, but my wife period still not come(20 days are gone).before 2days my wife take meprate 10mg 3times a day but still periods are not come pls give any solution? my wife age is 23.
Tue, 17 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,Suyesh,
Welcome to healthcare magic;
If you had unprotected sex during periods then there are very rare chances of conception.Secondly you have already done pregnancy test twice and if it is negative definitely she is not pregnant.There many other causes for delayed menses besides pregnancy such as hormonal imbalance,PCOS,anxiety etc.Don't worry,complete course of meprate she will get her periods 2-3 days after stopping the medicine.
I hope this answer is helpful to you.
THANKS
I find this answer helpful
General & Family Physician Dr. Sapan J. Pandya's  Response
Hi! Suyesh,
There is zero % chance that your wife became pregnant by sex during her periods. It is not the fertile time of a female. So do not worry.
May be she is not into periods because of the many hormonal pills she has taken like I-pill & meprate. She will have her periods any day. But next time use any form of barrier contraceptive like condom for you or diaphragm for your wife. Contraceptive pills or injections can be tried.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Why i cant get my periods ? last year i am suffered from pcod but after medication i have regular periods ..... Last month i had unsafe sex then i take ipill nd get my periods in 7 days after taking ipill but this month my periods arent come its about 25 days of delaying periods ..urine. pregnancy test is negative then someone suggest me to take albendazole 3 tablets in a row but periods not come now i take meprate 10 mg 5 days still i cant get my periods only yesterday little bit of brown discharge i see ... pls tell me what to do why i cant get my periodsk

doctor1 MD

I m 29 years, not married, I taken meprate tablets for 3 months continuosly to regarlise my periods,( Sep ,Oct and Nov ) For Dec month i stopped taking tablet. Dec 27th i would have got periods, but till now i didnt get my periods, I am getting white discharge . Will my periods come this month ? Will it get regularise ? Wat i should do to regarlise ?

doctor1 MD

Hi dr. my periods date is 7th on every month. every month my periods is regular and there wont be any late days. This month it is 11th today I am still expecting my periods to come. I suspect it may be due to an intercourse in the middle of the month. I am taking Meprate 10mg tablet for past 2 days(twice a day) and it is 3rd day today and my doctor had prescribed to take it for 5 days(twice a day). my question is will I be getting my periods after 5th day of this tablet intake or do I need to better take a preganancy test?

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...